Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 547–550 (Mi dan37801)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotics of solutions of elliptic pseudodifferential equations with a small parameter

G. I. Èskin

Institute for Problems in Mechanics, USSR Academy of Sciences, Moscow

Full text: PDF file (457 kB)

Bibliographic databases:
UDC: 517.948.34
Presented: С. Л. Соболев
Received: 28.11.1972

Citation: G. I. Èskin, “Asymptotics of solutions of elliptic pseudodifferential equations with a small parameter”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 547–550

Citation in format AMSBIB
\Bibitem{Esk73}
\by G.~I.~\`Eskin
\paper Asymptotics of solutions of elliptic pseudodifferential equations with a small parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 547--550
\mathnet{http://mi.mathnet.ru/dan37801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0425324}
\zmath{https://zbmath.org/?q=an:0292.35068}


Linking options:
  • http://mi.mathnet.ru/eng/dan37801
  • http://mi.mathnet.ru/eng/dan/v211/i3/p547

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Novokshenov, “A singular integral equation with small parameter on a finite interval”, Math. USSR-Sb., 34:4 (1978), 475–502  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:50
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021